Flash Flood, Muskingum
- When
- June 16, 8:00 PM EST to 9:00 PM EST
- Where
- Muskingum County, Philo
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.965, -81.944 (the zone’s center; the record gives no point)
Mansfork Rd flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 16, 3:15 PM EST, 4 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 415 PM EDT MON JUN 16 2003 AN UPPER TROF WITH WEAK SHRT/WVS WILL AFFECT CWA DURING FCST PERIOD. MDLS CONT TO SHOW STRONG MOISTURE CONVG/PWS AOA 1.6 TNGT MAINLY ECNTRL OHIO WHERE FFA HAS BEEN XNTD IN AREAL CVG/TIME. ALSO LOW-MID LVL WINDS ARE UNDER 15 KTS SO ANY STORMS WITH HVY RAINS WILL MOVE SLOWLY...THIS SCENARIO IS EXPECTED TO TRANSLATE ESEWD TUES AND AFFECT XTREME SRN ZONES CWA ALONG/SOUTH OF M/D LINE. ATMS ALSO BECOMES MORE UNSTABLE TUES-WED BFR FRONT IN NRN PLAINS PUSHES THRU REGION DURG THRS NW-SE...USHERING IN DRY/PLSNT WX THRU THE WKND. TEMPS BLEND WITH ADJ OFFICES. .PBZ... MD...NONE. OH...FLOOD WATCH TIL 4AM TUES OHZ039-040-048>049-O57>059-O68-069. PA...NONE. WV...NONE.
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-160915- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 509 AM EDT MON JUN 16 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WITH HEAVY DOWNPOURS ARE POSSIBLE FOR TUESDAY THROUGH THURSDAY. PERIODS OF HEAVY RAIN COULD PRODUCE FLASH FLOODING IN SOME AREAS. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH, PA
640 PM EDT MON JUN 16 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0335 PM 2 NE ZANESVILLE OH FLASH FLOODS
06/16/03 MUSKINGOM WATER ON ADAMSVILLE ROAD.
REPORTED BY LAW ENFORCEMENT
0615 PM ADAMSVILLE OH FLASH FLOODS
06/16/03 MUSKINGUM SEVERAL RURAL ROADS
FLOODED, INCLUDING MOLLIES
ROCK ROAD. REPORTED BY LAW
ENFORCEMENT
0640 PM BLOOMFIELD OH FLASH FLOODS
06/16/03 MUSKINGOM FLOODING ON LOWER
BLOOMFIELD ROAD AND OTHER
RURAL ROADS. REPORTED BY
LAW ENFORCEMENTThe Pittsburgh radar (KPBZ), 159 km away, was scanning. The volume nearest the first event began at 00:58 UTC.
1 flash flood. Local standard time, as filed.
Mansfork Rd flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2003Every state in 2003This day in weather historyWarnings in Ohio, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365264.